# SDR DALA1011750661

- Difficulty date: March 20, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 62,535 hours, 29,050 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1460-1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER EXTERIOR FUSELAGE STA 1460 TO 1620, LONGERON 26L TO 26R, FUSELAGE SKIN HAS CORROSION.  ACCOMPLISHED ER/A 482425-14, REF ORIGINAL, REF NON ROUTINE 157125.
